# SDR HNAA0700043

- Difficulty date: February 27, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 47,479 hours, 52,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 47,479 hours, 52,819 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN AISLE ESCAPE PATH LIGHTING LIGHT NR 21 IS INOP.  RELAMPED LIGHT.
